Interstitial pneumonia during treatment with thalidomide in a patient with multiple myeloma

Toyotaka Iguchi, Mariyo Sakoda, Chien kang Chen, Kenji Yokoyama, Yutaka Hattori, Yasuo Ikeda, Shinichiro Okamoto

研究成果: Article

11 引用 (Scopus)

抜粋

A 66-year-old man was referred to our hospital for the treatment of refractory multiple myeloma with thalidomide. He had a history of an interstitial pneumonia of unknown etiology two months before admission. Eight days after starting 200 mg/ day of thalidomide, he developed dyspnea and fever, followed by a macropapular rash in the trunk. The dyspnea got worse and a CT scan revealed interstitial pneumonia 16 days after the treatment. He required mechanical ventilatory support. Bronchoalveolar lavage fluid revealed eosinophilia, suggesting a thalidomide-induced interstitial pneumonia. Thalidomide was discontinued and methylprednisolone (1000 mg/d x 3 days) was started, and the pneumonia and rash markedly improved within six days. After that the patient contracted MRSA pneumonia and died of MRSA septicemia.

元の言語English
ページ(範囲)1064-1066
ページ数3
ジャーナル[Rinshō ketsueki] The Japanese journal of clinical hematology
45
発行部数9
出版物ステータスPublished - 2004 9

ASJC Scopus subject areas

  • Medicine(all)

フィンガープリント Interstitial pneumonia during treatment with thalidomide in a patient with multiple myeloma' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用